Weight gain/bloating since starting bio identical progesterone cream
Hi, I'm a 47 year old mother of three kids and I have just started taking progesterone cream for the luteal face to overcome my PMS (that I have battled against for the past 25 years) including strong feelings of sadness and low self esteem, brain fog, lack of concentration and mood swings. I have taken the recommended dose for two cycles (day 14/16 to 24 since my natural cycle always has been 24 days). I just ended the cream two days ago awaiting menstruation.
I need advice on two fronts. The first question is if I should keep using the cream until day 28 despite my naturally short cycle?
The second question is more complicated...when I first started the cream, just over a month ago, I reacted very strongly, hot flushes, irritability and angry outbursts. I amended the dose down and then up again and at the end felt ok. On day 14 of this cycle I woke up emotionally unstable and remembered to start taking the progeaterone cream and immediately felt great again. I have felt good and stable with a functioning brain all throughout this luteal face but have put on 2 whole kilos! And i am extremely(!) bloated, both tummy and breats (also very tender) and I'm terrified. I really don't need to gain weight - the contrary! And suddenly wondering if this will have to be the downside of getting rid of other PMS symptoms?
Please can someone advise?